# SDR AALA202211157002

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D5347112320200
- Condition: Corroded
- Location: Frm 70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SUPPORT FRAME WEB AT FR 70 AND S23L. MAINTENANCE REPLACED WEB SRM 51-42-11.
